Dr Gregory Markowsky

Research Overview

Complex analysis, graph theory, probability

Selected Publications

[1] Boudabra, Maher ; Markowsky, Greg. "Remarks on gross’ technique for obtaining a conformal skorohod embedding of planar brownian motion". In: Electronic Communications in Probability. 2020 ; Vol. 25. https://doi.org/10.1214/20-ECP300

[2] Markowsky, Greg. "A remark on the probabilistic solution of the Dirichlet problem for simply connected domains in the plane". In: Journal of Mathematical Analysis and Applications. 2018 ; Vol. 464, No. 2. pp. 1143-1146. https://doi.org/10.1016/j.jmaa.2018.04.045

[3] Markowsky, Greg. "On the planar Brownian Green's function for stopping times". In: Journal of Mathematical Analysis and Applications. 2017 ; Vol. 455, No. 2. pp. 1221–1233. https://doi.org/10.1016/j.jmaa.2017.06.013

[4] Qiao, Zhi ; Koolen, Jack H. ; Markowsky, Greg. "On the Cheeger constant for distance-regular graphs". In: Journal of Combinatorial Theory, Series A. 2020 ; Vol. 173. https://doi.org/10.1016/j.jcta.2020.105227

[5] Jung, Paul ; Markowsky, Gregory Tycho. "On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion". In: Stochastic Processes and their Applications. 2014 ; Vol. 124, No. 11. pp. 3846 - 3868. https://doi.org/10.1016/j.spa.2014.07.001